# SDR SIMA20140525005

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 26,117 hours, 21,914 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32158892
- Part serial: 377
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ON FLIGHT 3153 CREW REPORTED BLEED 2 VLV FAIL MSG ON EICAS AT 78 KNOTS. MAXIMUM BRAKING APPLIED & ABORTED TAKEOFF.  THE ACFT WAS REMOVED FROM SERVICE.  R & R NR  2 BLEED VLV IAW AMM 36-11-05.  OPERATIONS CHECKED GOOD.  THE ACFT RETURN TO SERVICE.
